Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 9-18 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

P. S. Hereditarily Homogeneous Generalized Topological Spaces. IJMSI. 2019; 14 (2) :9-18
URL: http://ijmsi.ir/article-1-964-en.html
Abstract:  

In this paper we study hereditarily homogeneous generalized topological spaces. Various properties of hereditarily homogeneous generalized topological spaces are discussed. We prove that a generalized topological space is hereditarily homogeneous if and only if every transposition of $X$ is a $mu$-homeomorphism on $X$.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb